# SDR SWAA102298

- Difficulty date: April 21, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 13,557 hours, 8,003 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142001220
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT EEPLS INOP BETWEEN ROW 8 TO ROW 10.  FOUND WIRE LOOSE, SECURED WIRE PER MM.
